MAUDE Adverse Event Report: MEDTRONIC MINIMED INPEN (NOVOLOG OR FIASP) BLUE; INJECTOR, PEN

MEDTRONIC MINIMED INPEN (NOVOLOG OR FIASP) BLUE; INJECTOR, PEN
Lot Number B0361
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Hcp lea stated patient received the wrong pen; patient cannot use the device for his insulin and it is not what was ordered by the hcp.No further details were provided.

Brand Name
INPEN (NOVOLOG OR FIASP) BLUE
Common Device Name
INJECTOR, PEN
Manufacturer (Section D)
MEDTRONIC MINIMED
MDR Report Key15066926
Report NumberMW5110967
Device Sequence Number17336615
Product Code NSC
UDI-Device Identifier62088-0000-34
UDI-Public62088-0000-34
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date07/09/2023
Device Lot NumberB0361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2022
Patient Sequence Number1
Patient Age46 YR
Patient SexMale